MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. SENSIA IPG; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC PUERTO RICO OPERATIONS CO. SENSIA IPG; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number SEDR01
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an implantable pulse generator implanted in (b)(6) 2014 was approaching the elective replacement indicator, and there was an increase in current drain with increased output and increased pulse width, raising concern for reduced battery longevity and increased battery cost.It was also reported that there was concern regarding the right ventricular lead, and thorough testing with a full lead evaluation was discussed and recommended, although impedance was not reported to be trending out of range.There was no patient involved.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the capture management unexpectedly went to high outputs on the implantable pulse generator (ipg), resulting in premature battery depletion.The ipg remains in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Corrected b5 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was further reported that right ventricular (rv) lead threshold was stable.Therefore, the capture management reading was incorrect and wrongly elevated outputs leading to ipg elective replacement indicator (eri).
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product event summary: the device was not returned for analysis.However, performance data collected from the device was received and analyzed.Analysis of the device memory showed the battery indicator signifying that it is time for device replacement.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SENSIA IPG
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key24964603
Report Number3004209178-2026-07057
Device Sequence Number13385958
Product Code NVZ
UDI-Device Identifier00613994222138
UDI-Public(01)00613994222138(17)151128
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P980035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/28/2015
Device Model NumberSEDR01
Device Catalogue NumberSEDR01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Supplement Date Received by Manufacturer04/23/2026
04/24/2026
04/27/2026
Initial Report FDA Received Date04/23/2026
Supplement Report FDA Received Date04/23/2026
05/07/2026
05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5076-58 LEAD, 4473 LEAD
Patient Age88 YR
Patient SexFemale